# SDR 97FDEA00619

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185381
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0748 027  STA-PAE - CORROSION (C57-174-01) ON BS 870 REAR SPAR UPPER CHORD RBL 20-60, LBL 10-40, WL 178.  BLENDED, REMOVED CORROSION ON UPPER REAR SPAR CHORD, BS 870, RBL 20-60, LBL 10-40, WL 178.  CHORD FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED AND REPLACED UPPER REAR SPAR CHORD PER FED-EX EA 7-5710-36144A.
